# SDR ASOA200900089

- Difficulty date: January 20, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,737 hours, 7,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ORG CHECK EMERGENCY LIGHT TEST FAILED.  NO EMERGENCY LIGHT STATUS MSG OR CABIN EMERGENCY LIGHTING WITH SWITCH IN ON POS...FLT 5189 CX.
